# SDR DALA2016111008606

- Difficulty date: January 31, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 67,484 hours, 49,320 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bar
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER BAR AND LINK OF THE LT FLAP FLEX JOINT.  THE LOWER BAR  WAS  REWORKED  AND REPAIRED IAW ER/A.
